MathSciNet Relay Station
MathSciNet bibliographic data
MR2639746 60H15 (47D07 60J60)
Barbu, Viorel; Da Prato, Giuseppe Invariant measures and the Kolmogorov equation for the stochastic fast diffusion equation. Stochastic Process. Appl. 120 (2010), no. 7, 1247–1266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement